American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A33) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Fourier duality for fractal measures with affine scales. Math. Comp. 81 (2012) 2253-2273.
Abstract, references, and article information   
View Article: PDF

[2] Eduardo Cuesta, Christian Lubich and Cesar Palencia. Convolution quadrature time discretization of fractional diffusion-wave equations. Math. Comp. 75 (2006) 673-696. MR 2196986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Xavier Antoine, Christophe Besse and Vincent Mouysset. Numerical schemes for the simulation of the two-dimensional Schrödinger equation using non-reflecting boundary conditions. Math. Comp. 73 (2004) 1779-1799. MR 2059736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Henry L. Gray and Nien Fan Zhang. On a new definition of the fractional difference . Math. Comp. 50 (1988) 513-529. MR 929549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. B. Díaz and T. J. Osler. Differences of fractional order . Math. Comp. 28 (1974) 185-202. MR 0346352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas J. Osler. An integral analogue of Taylor's series and its use in computing Fourier transforms . Math. Comp. 26 (1972) 449-460. MR 0306828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1